Mukim S. Saidusaynov     (Tajik National University, Dushanbe, Tajikistan)


In this paper, we consider the problem of mean-square approximation of complex variables functions which are regular in the unit disk of the complex plane. We obtain sharp estimates of the value of the best approximation by algebraic polynomials in terms of \(\mathcal{K}\)-functionals. Exact values of some widths of the specified class of functions are calculated.


Bergman space, Best mean-square approximation, \(\mathcal{K}\)-functional, \(n\)-width.

Full Text:



Smirnov V.I., Lebedev N.A. Constructive theory of functions of complex variables. Moscow–Leningrad: Nauka, 1964. [in Russian]

Abilov V.A., Abilova F.V., Kerimov M.K. Sharp estimates for the rate of convergence of Fourier series of functions of a complex variable in the space \(L_2 (D,p(z))\) // J. Comp. Math. and Math. Physics, 2010. Vol. 50, no. 6. P. 999–1004. [in Russian].

Tukhliev K. Mean-square approximation of functions by Fourier-Bessel series and the values of widths for some functional classes // Chebyshevskii Sb., 2016. Vol. 17, no. 4. P. 141–156 [in Russian].

Vakarchuk S.B. Mean approximation of functions on the real axis by algebraic polynomials with Chebyshev–Hermite weight and widths of function class // Math. zametki, 2014. Vol. 95, no. 5. P. 666–684 [in Russian].

Shabozov M.Sh., Tukhliev K. Jackson-Stechkin type inequalities with generalized moduli of continuity and widths of some classes of functions // Proceedings of Instit. of Math. and Mech. Ural Branch of RAS. 2015. Vol. 21, no. 4. P. 292–308.

Bitsadze A.V. Fundamentals of the theory of analytic functions of a complex variables. Moscow: Nauka, 1984. [in Russian]

Berg J., Lofstrom J. Interpolation spaces. An introduction. Moscow: Mir, 1980. [in Russian]

Ditzian Z., Totik V. \(K\)-functionals and best polynomial approximation in weighted \(L^{p}(\mathbb{R})\) // J. Approx. Theory, 1986. Vol. 46, no. 1. P. 38–41.

Ditzian Z., Totik V. Moduli of smoothness. Berlin: Springer-Verlag. Heidelberg. New York. Tokyo, 1987.

Pinkus A. n-widths in approximation theory. Berlin: Springer-Verlag. Heidelberg. New York. Tokyo, 1985.

Tikhomirov V.M. Some questions of approximation theory. Moscow: MSU, 1976 [in Russian].

Shevchuk I.A. Approximation of polynomials and traces of continuous functions on a closed interval. Kiev: Naukova Dumka, 1992. [Russian]

Farkov Yu.A. Widths of Hardy classes and Bergman classes on the ball in \(\mathbb{C}^{n}\) // Uspekhi Mat. Nauki, 1990. Vol. 45, no. 5. P. 229–231. [in Russian]

Farkov Yu.A. The \(n\)-widths of Hardy-Sobolev spaces of several complex variables// J. Approx. Theory, 1993. Vol.75, no. 2. P. 183–197.

Vakarchuk S.B. Best linear methods of approximation and widths of classes of analytic functions in a disk // Math. Zametki, 1995, Vol. 57, no. 1. P. 30–39. [in Russian]

Vakarchuk S.B., Shabozov M.Sh. The widths of classes of analytic functions in a disc // Mat. Sb., 2010. Vol. 201, no. 8. P. 3–22. [in Russian]

Shabozov M.Sh., Langarshoev M.R. The best linear methods and values of widths for some classes of analytic functions in the Bergman weight space // Dokl. Akad. Nauk, 2013. Vol. 450, no. 5. P. 518–521. [in Russian]

Shabozov M.Sh., Saidusaynov M.S. The values of n-widths and the best linear method of approximation of some classes of functions in the weighted Bergman space // Izv. TSU. Natural Science, 2014. No. 3. P. 40–57.

Saidusaynov M.S. On the best linear method of approximation of some classes analytic functions in the weighted Bergman space // Chebyshevskii Sb. 2016. Vol. 17, no. 1. P. 240–253 [in Russian]

DOI: http://dx.doi.org/10.15826/umj.2017.2.010

Article Metrics

Metrics Loading ...


  • There are currently no refbacks.